Drug Causes of Raynaud's phenomenon
Medication causes list:
The list of possible medications or substances
mentioned in sources as possibe causes of Raynaud's phenomenon includes:
Some drugs may also cause this form of Raynaud's phenomenon. These
- Some heart and blood medications.
- Migraine headache medications.
(Source: excerpt from NHLBI, Raynaud's Phenomenon: NHLBI
About medication causes:
Another misdiagnosis possibility is that a particular medication or
substance may be the real cause of the disease.
Certain medications, chemicals, toxins or substances
may possibly be underlying causes of Raynaud's phenomenon.
Side effects of medications, or exposure
to toxins, chemicals, or other substances may cause a symptom or condition.
Hence, they become possible underlying causes of Raynaud's phenomenon
but are often misdiagnosed or overlooked as a cause.
For a general overview of this misdiagnosis issue,
see Medication Underlying Cause Misdiagnosis.